# SDR IPXA2020020765882

- Difficulty date: January 16, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321021800000
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300E&E COMPT FLOOR PANEL 121TF PN A5321021800000 IS DAMAGED AT EDGES AND CORNERREPAIRED IAW A3005320-42722-F
